# SDR DHL200071755D

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FUS EXTERIOR SKIN CRACKED STA 352 S27R.  REMOVED FASTENERS AND CUTOUT DAMAGED AREA.  INSTALLED REPAIR DOUBLER PER B727 SRM 53-30-3 FIG 1.  REF: N/R 3376.
